# SDR SWAA2017120418194

- Difficulty date: November 20, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 47,636 hours, 27,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT STOWBIN EMERGENCY LIGHT INOP AT ROW 20.  R&R LIGHT IAW AMM.
